Sets of integers with large trigonometric sums
Structure theory of set addition, Astérisque no. 258  (1999), p. 35-76
@incollection{AST_1999__258__35_0,
     author = {Besser, Amnon},
     title = {Sets of integers with large trigonometric sums},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {35-76},
     zbl = {0958.11055},
     mrnumber = {1701188},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__35_0}
}
Besser, Amnon. Sets of integers with large trigonometric sums, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 35-76. http://www.numdam.org/item/AST_1999__258__35_0/

[1] Freiman G. A., On the measure of large trigonometric sums, In Sixth international conference on collective phenomena : Reports from the Moscow Refusnik seminar. Annals of the New York academy of sciences. New York, New York, 1985. | Zbl 0643.10031

[2] Freiman G. A., Yudin A. A., The general principles of additive number theory, in [6], 135-147. | MR 435004 | Zbl 0321.10046

[3] Freiman G. A., Foundations of a structural theory of set addition, In Translation of Mathematical Monographs, vol. 37, American Mathematical Society, Providence, R.L, 1973. | MR 360496 | Zbl 0271.10044

[4] Yudin A. A., The measure of the large values of the modulus of a trigonometric sum, in [6], 163-171. | MR 434979 | Zbl 0321.10047

[5] Moskvin D. A., Freiman G. A. and Yudin A. A., Inverse problems of additive number theory and local limit theorems for lattice random variables, in [6], 163-171. | Zbl 0323.60022

[6] Freiman G. A. edt., Number-theoretic studies in the Markov spectrum and in the structural theory of set addition (Russian), Kalinin Gos. University., Moscow, 1973, 191 pp. | MR 435003 | Zbl 0305.00003

[7] Raikov D., On the addition of point-sets in the sense of Schnirelmann, Rec. Math. [Mat. Sbornik] N.S., 5 (47), 1939, 425-440. | JFM 65.0152.04 | MR 1776 | Zbl 0022.21003